Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 121-132

Gliding hump properties and some applications

1Fachbereich Mathematik, FernUniversität Gesamthochschule, Hagen D 58084, Germany
2Department of Mathematics, St. Lawrence Univesity, Canton 13617, NY, USA

Received 21 July 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Johann Boos and Daniel J. Fleming, “Gliding hump properties and some applications,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 121-132, 1995.